Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - R. Robyr

Hamilton-Jacobi equations with obstacles

created by delellis on 06 May 2011
modified on 02 Jul 2013

[BibTeX]

Published Paper

Inserted: 6 may 2011
Last Updated: 2 jul 2013

Journal: Arch. Ration. Mech. Anal.
Volume: 200
Number: 3
Pages: 1051-1073
Year: 2011
Notes:

For the update version and eventual errata see the webpage http:/www.math.uzh.chdelellis


Abstract:

We consider a problem in the theory of optimal control proposed for the first time by Bressan. We characterize the associated minimum time function using tools from geometric measure theory and we obtain as a corollary an existence theorem for a related variational problem.

Credits | Cookie policy | HTML 5 | CSS 2.1